Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir, I am suffering from high bp since 35. Yrs at present my age is 63, pure vegetarian even didn't take egg, no drinking, smoking.no bad habits. .in 2014 year I had severe giddiness with like vertigo head is revolving like clock & hospitalized treated with stugeron forte, diligon, vertin, stablanz-pv, tablets, after 10 days discharged with a prescription of same medicine, after two months the tablets for giddiness were stopped. As per the neuro physician advice, telma80 mg, morning and in the night cinod. 20 mg, at present my bp is 145/86, I am continuing with this two tablets since five years, besides this I am suffering from gouty arthritis and dvt, since 5 years, for which medicines such as acitrom 2 mg & 1 mg. For alternate days according to pt & inr. Reports. For gouty, febuxoget 40 mg. And dolonex. Dt. Regularly. Since 5 years. I am suffering very weak and nervousness,(fatigue) and severe muscle cramps, for which doctor prescribed re nerve plus inj. For monthly and ucalamin tablets daily one, no heart problem and diabetes, and no other complications. But I am having very nervousness, muscle cramps, breathlessness, even after using renerve plus inj and ucalamin tablets, only two or three days feeling better after taking injection, after that same fatigue, breathing problem and nervousness occurring with backache, and when bending towards down, feeling breathless fatigue, even though lungs and heart is normal in cardiologist examination. He said no need to consult cardiologist again again. As there is no issues with heart ,lungs. Recently I had suffered edema, swelling,could say, whole body retention of water, gaining suddenly weight gaining. When consulted a local physician he advised .chlorothiazide12. 5 & dytor plus. 10 mg.along with telma. 80 mg.& cinod 20. Mg. Tablets, and advised to continue the tablets for dvt. Gouty,as usual. I am using the same tablets since two months and continuing, swelling,water retention is under control. But in this time I am suffering from, hemorrhoids,bleeding with high pain in anus, facing very difficulty in defecation. Some bump or a little shape has come out at the out side of anus. It is giving unbearable pain. Used stypto vit ,texakind .no use. At present managing pain with deflaza cort, and ultracet, dolonex dt. Kindly analyze my problem with a sympathetic waysir & instruct me correct diagnosis and treatment, also guide me in a proper way sir, whether I am to continue to use the same bp tablets with dytor plus, chloro thiazide,&,gouty tablets, pain killers, dvt. Tablets or any other remedial medicines? Kindly suggest correct medicines to all my problems. Sir? At present my bp. Is at normal level. Heavy pain in anus with no bleeding. Breathlessness,fatigue, nervousness is continuing. Even after continuous using the same medicines.

1 Doctor Answered
Currently, most likely you are having a fissure in ano and most of your other treatment is going well, except for hemorrhoids. I would suggest you to visit a nearby general surgeon for further needful treatment instead of self medication with potentially dangerous medicines like deflazacort and ultracet (i presume you haven't consulted a general surgeon yet).
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.